# SDR RAIA2019100250002

- Difficulty date: September 25, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 42,772 hours, 26,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 68 AT STR 6L TO 9L IS CRACKED.  REMOVED AND REPLACED SHEAR CLIP.....
